# SDR UALA2011081504311

- Difficulty date: August 12, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 65,812 hours, 24,249 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR COMMON TO LOWER FWD CARGO DOOR CUTOUT BS 580 DENT-GOUGE HAS RECEIVED FIRST STAGE APPROVAL FOR STATIC STRENGTH BUT COMPLIANCE TO 14 CFR 25.571 & 26.43(D) HAS NOT BEEN EVALUATED.  A NEW FAA FORM 8100-9 SHOWING COMPLIANCE MUST BE ISSUED BEFORE 11AUG13.  IF THE NEW 8100-9 FORM IS NOT ISSUED ON OR BEFORE 11AUG13 THE AIR WORTHINESS CERTIFICATE OF THIS AIRPLANE WITH THIS REPAIR US NO LONGER VALID.  THE RECEIPT OF THE NEW 8100-9 IS BEING TRACKED BY DAT 11-145.
